# SDR HALA0800018

- Difficulty date: January 13, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 22,103 hours, 4,295 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Intermittent
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT AIR CONDITIONING PACK SHUTS DOWN INTERMITTENTLY ON GROUND.  FOLLOWED INSTRUCTION ON TEMP CONTROL AND BIT ALL ZONES.  NO FAULTS NOTED.  OK FOR SERVICE.
